# SDR MASA2018032413086

- Difficulty date: March 24, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 34,539 hours, 28,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERG EXIT LIGHTS OUT.  R2 BATTERIES.
